# SDR ASOA201102081

- Difficulty date: October 31, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 18,470 hours, 12,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.  RAN APU TO CHARGE EMERGENCY LIGHTS, DISCREPANCY NO LONGER EXISTS.
